# SDR SWAA071346

- Difficulty date: March 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 32,848 hours, 26,840 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: G6076
- Condition: Malfunctioned
- Location: Nr 2 Vhf Comm
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMALL AMOUNT OF VISIBLE SMOKE FROM CENTER CONSOLE NR 2 VHF NAV COMM RECEIVER.  REMOVED AND REPLACED NR 2 VHF NAV COMM PANEL PER MM.
